Ophthalmic surgery, lasers & imaging retina · 2025
Bilateral Bullous Choroidal Detachment Due to Prophylactic Systemic Use of Acetazolamide After Cataract Surgery.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kiessling David, Roessler Gernot F, Widder Randolf A
Аннотация
This report covers a case of bilateral choroidal detachment due to routine use of systemic acetazolamide after cataract surgery. A 67-year-old woman was referred with a presumed rhegmatogenous retinal detachment in the left eye, complaining about the acute onset of a grayish veil at the temporal margin of the left visual field. The asymptomatic right eye had undergone cataract surgery elsewhere 3 days prior. Dilated fundus exam showed both a bullous choroidal detachment in the nasal mid-periphery of the left eye and in the lower nasal periphery of the right eye. The anterior chamber was deep; there was no angle closure and no myopic shift. Later, it was revealed that 500 mg of intravenous acetazolamide were prophylactically administered after cataract surgery, unbeknownst to the patient. Uveal effusion due to systemic acetazolamide use can manifest posteriorly without angle closure or myopic shift. The respective symptoms, if present at all, can resemble those of a rhegmatogenous retinal detachment.